Alert archive / Pennsylvania / Flash Flood Warnings in 2006
Flash Flood Warning 67, NWS State College, PA
NWS State College, PA issued this flash flood warning at Nov 16, 2006, 6:51 PM EST for Lancaster County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2006, 6:51 PM EST (23:51 UTC)
- Expired
- Nov 16, 2006, 9:45 PM EST
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 157 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCTP 162352 FFWCTP PAC071-170245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 651 PM EST THU NOV 16 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * FLASH FLOOD WARNING FOR... LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 945 PM EST * AT 649 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUED FLOODING FROM EARLIER HEAVY RAINFALL WHICH HAS EXITED THE AREA. CREEKS CONTINUE TO RISE AND MANY ROADS CONTINUE TO BE COVERED BY STANDING WATER. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AKRON... EAST PETERSBURG...EPHRATA...LANCASTER...LEOLA...LITITZ...MANHEIM... MILLERSVILLE...NEW HOLLAND AND WILLOW STREET. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN AUTOMOBILE. TURN AROUND DONT DROWN BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4005 7649 3981 7609 4021 7606 4021 7638 $$ FORECASTER:DEVOIR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Nov 16, 3:34 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Nov 16, 3:34 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 PM EST THU NOV 16 2006 .SHORT TERM /TONIGHT THROUGH FRIDAY/... SHORT TERM FORECAST DOMINATED BY OCCLUDED FRONT MOVING QUICKLY ACROSS THE CWA. PREFRONTAL RAIN BAND HAS BEEN DROPPING BETWEEN 1.00 AND 1.50 INCHES IN LESS THAN ONE HOUR. THIS HAS RESULTED IN NUMEROUS REPORTS OF FLOODING OVER MOST OF THE AREA THIS AFTERNOON. THERE HAVE ALSO BEEN NUMEROUS WIND DAMAGE REPORTS AS 65 MPH WINDS HAVE BEEN TRANSPORTED TO THE SURFACE DURING THE HEAVY RAIN. THIS ACTIVITY WILL QUICKLY EXIT THE REGION EARLY THIS EVENING WHICH WILL ALLOW US TO TRIM BACK THE TORNADO WATCH BOX. WILL LEAVE THE FAR SOUTHEAST ZONES IN AS PRECIP IS SLOW TO MOVE OUT. EXPECT ONLY SCATTERED SHOWERS OVERNIGHT. SW WINDS WILL CONTINUE TO BE GUSTY IN THE 10 TO 20 MPH RANGE OVERNIGHT INTO FRIDAY AS THE UPPER LOW PULLS NORTH INTO ONTARIO. COOLER AIR WILL WRAP AROUND THE SYSTEM AND MOVE INTO THE CWA FROM THE WEST ON FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NORTHWEST FLOW DOMINATES THROUGH THE ENTIRE EXTENDED PERIOD. THE PERIOD STARTS WITH A CHC OF SHSN IN THE N AND W MTS. A NOTEABLE WIGGLE IN THE UPPER FLOW WILL ZIP A CLIPPER SYSTEM ACROSS THE REGION LATE THIS WEEKEND...MAINLY LATE SUNDAY...AS IT STARTS TO DIG A DEEPER UPPER TROF INTO THE GREAT LAKES. THE REST OF THE FORECAST IS MAINLY DRY AND COLDER THAN NORMAL...AS THE NW FLOW PERSISTS. TUES MAY BE NICE WITH WARMEST TEMPS AND PS SKIES. && .AVIATION... QUICK MOVING RAIN BAND ASSOCIATED WITH AN OCCLUDED FRONT WILL MOVE OUT OF THE FORECAST AREA BY 23Z. ONLY SCATTERED SHOWERS WILL CONTINUE OVERNIGHT WITH VFR TO MVFR CONDITIONS. WINDS WILL CONTINUE TO BE SOUTHWEST AND GUSTY THROUGH THE THE FORECAST PERIOD AS A LOW PRESSURE SYSTEM MOVES NORTH ACROSS LAKE ERIE INTO ONTARIO. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TYBURSKI LONG TERM...DANGELO AVIATION...TYBURSKI
Hazardous weather outlook, Nov 16, 5:02 AM EST, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EST THU NOV 16 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-171015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 502 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A STRONG STORM PASSING WEST OF PENNSYLVANIA WILL BRING A PERIOD OF HEAVY RAIN TO THE AREA TODAY. FLOODING IS POSSIBLE OVER THE LAUREL HIGHLANDS...WHERE SOME SPOTS COULD SEE OVER 2 INCHES BY THE TIME RAIN TAPERS OFF THIS AFTERNOON. A BAND OF THUNDERSTORMS MAY MOVE THROUGH THE REGION LATE THIS MORNING AND AFTERNOON IN ASSOCIATION WITH A STRONG COLD FRONT. LOCALLY DAMAGING WIND GUSTS COULD ACCOMPANY A FEW OF THESE STORMS...MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 16, 1:23 PM EST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 123 PM EST THU NOV 16 2006 PAZ006-012-019-037-041-042-045-046-049-051-052-161930- MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING-NORTHUMBERLAND-POTTER- SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-TIOGA- UNION- 123 PM EST THU NOV 16 2006 ...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...LYCOMING... MONTOUR...NORTHUMBERLAND...POTTER...SULLIVAN...TIOGA AND UNION COUNTIES... AT 120 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF WELLSVILLE TO 28 MILES WEST OF WELLSBORO TO 15 MILES NORTHWEST OF LOCK HAVEN TO 4 MILES EAST OF BELLEFONTE...MOVING EAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR REBERSBURG...MILLHEIM...MILL HALL...LYMAN RUN STATE PARK AROUND 130 PM...SLATE RUN...MACKEYVILLE...LOCK HAVEN...GALETON AROUND 135 PM...ULYSSES AND WATERVILLE AROUND 140 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 160 AND 216...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE ROAD 120. THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AS WELL AS WIND GUSTS TO 45 MPH. RAINFALL AMOUNTS COULD EXCEED ONE INCH IN UNDER 30 MINUTES. FORECASTER:GRUMM/ONDREJIK
Local storm report, Nov 16, 1:58 PM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
&&
PAJLocal storm report, Nov 16, 3:08 PM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0130 PM TSTM WND DMG ULYSSES 41.90N 77.76W
11/16/2006 POTTER PA EMERGENCY MNGR
THUNDERSTORM WINDS RIPPED THE ROOF OFF A BARN.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
0215 PM TSTM WND DMG 6 ENE KNOXVILLE 41.99N 77.33W
11/16/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN ALONG ROUTE 49 AND ROUTE 414.
0240 PM FLASH FLOOD YORK 39.96N 76.73W
11/16/2006 YORK PA EMERGENCY MNGR
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY. ESPECIALLY
HARD HIT WERE MANCHESTER AND YORK TOWNSHIPS. ROADS CLOSED
INCLUDED GRIENBRIAR ROAD...SPRINGWOOD ROAD...BIG OAK ROAD
AND FISCHER ROAD.
&&
PAJSpecial weather statement, Nov 16, 3:39 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 339 PM EST THU NOV 16 2006 PAZ058-162115- SCHUYLKILL- 339 PM EST THU NOV 16 2006 ...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY... AT 337 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCHUYLKILL HAVEN...MOVING NORTHEAST AT 55 MPH. THE THUNDERSTORM WILL BE NEAR MIDDLEPORT...NEW PHILADELPHIA... ST. CLAIR...NEW RINGGOLD AROUND 345 PM...TUSCARORA...LOCUST LAKE STATE PARK...MAHANOY CITY...SHENANDOAH AROUND 350 PM...HOMETOWN AND TAMAQUA AROUND 355 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 120 AND 139. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61...STATE ROAD 309. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: DANGELO
Local storm report, Nov 16, 3:43 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD SOMERSET 40.01N 79.08W
11/16/2006 SOMERSET PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT THE COUNTY.
THERE WAS A ROCKSLIDE ALONG THE PA TURNPIKE...AND 8 RAODS
WERE UNDER WATER.
1245 PM TSTM WND DMG 7 NNE PHILIPSBURG 40.99N 78.16W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
5 HOUSES DAMAGED IN KYLERTOWN. A CAR AND CAMPER WERE ALSO
DAMAGED.
0115 PM FLASH FLOOD CLEARFIELD 41.02N 78.44W
11/16/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING THROUGHOUT
THE COUNTY.
0120 PM FLASH FLOOD ALTOONA 40.51N 78.40W
11/16/2006 BLAIR PA EMERGENCY MNGR
HEAVY RAIN CAUSED FLASH FLOODING THROUGHOUT BLAIR
COUNTY...WITH REPORTS OF FLOODED BASEMENTS AND CLOSURE OF
SEVERAL ROADS INCLUDING ROUTE 36 AND ROUTE 22. NUMEROUS
CARS WERE REPORTED TO BE UNDERWATER.
0130 PM TSTM WND DMG PERULACK 40.34N 77.66W
11/16/2006 JUNIATA PA PUBLIC
TREES AND POWER POLES DOWN.
0130 PM TSTM WND DMG ULYSSES 41.90N 77.76W
11/16/2006 POTTER PA EMERGENCY MNGR
THUNDERSTORM WINDS RIPPED THE ROOF OFF A BARN.
0130 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
11/16/2006 CENTRE PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT STATE COLLEGE. SMALL
STREAM FLOODING AND FLOODED BASEMENTS WERE ALSO REPORTED.
0134 PM FLASH FLOOD HUNTINGDON 40.50N 78.01W
11/16/2006 HUNTINGDON PA EMERGENCY MNGR
FLASH FLOODING REPORTED IN HUNTINGDON INCLUDING FLOODED
BASEMENTS...CLOSED AND FLOODED ROADS.
0135 PM FUNNEL CLOUD 3 NE PERULACK 40.37N 77.62W
11/16/2006 JUNIATA PA PUBLIC
FUNNEL CLOUD REPORTED IN EAST WATERFORD. NO DAMAGE
REPORTED.
0215 PM TSTM WND DMG 6 ENE KNOXVILLE 41.99N 77.33W
11/16/2006 TIOGA PA EMERGENCY MNGR
TREES DOWN ALONG ROUTE 49 AND ROUTE 414.
0240 PM FLASH FLOOD YORK 39.96N 76.73W
11/16/2006 YORK PA EMERGENCY MNGR
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY. ESPECIALLY
HARD HIT WERE MANCHESTER AND YORK TOWNSHIPS. ROADS CLOSED
INCLUDED GRIENBRIAR ROAD...SPRINGWOOD ROAD...BIG OAK ROAD
AND FISCHER ROAD.
0310 PM FLASH FLOOD 3 NE MILTON 41.04N 76.81W
11/16/2006 NORTHUMBERLAND PA PUBLIC
STREAMS OUT OF BANKS AND FLOODING ROADWAYS IN
TURBOTTSVILLE.
0323 PM FLASH FLOOD DANVILLE 40.96N 76.61W
11/16/2006 MONTOUR PA PUBLIC
STREAMS OUT OF BANKS AND FLOODING BUILDINGS.
0325 PM FLASH FLOOD 4 S DILLSBURG 40.05N 77.03W
11/16/2006 YORK PA TRAINED SPOTTER
LATIMORE CREEK FLOODING MEADOWVIEW DRIVE AND CAPITOL HILL
ROAD.
&&
PAJThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 12:40 PM EST | Tornado Warning | CTP | Centre, Clearfield | 35 min |
| Nov 16, 12:43 PM EST | Flash Flood Warning | CTP | Bedford | 3 hr |
| Nov 16, 12:46 PM EST | Tornado Warning | CTP | Franklin | 29 min |
| Nov 16, 12:50 PM EST | Tornado Warning | CTP | Huntingdon | 25 min |
| Nov 16, 12:51 PM EST | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Nov 16, 1:00 PM EST | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry | 60 min |
| Nov 16, 1:04 PM EST | Flash Flood Warning | CTP | Blair, Centre, Fulton, Huntingdon | 3 hr |
| Nov 16, 1:12 PM EST | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 48 min |
| Nov 16, 1:38 PM EST | Flash Flood Warning | CTP | Clinton, Lycoming, Potter | 3 hr |
| Nov 16, 1:52 PM EST | Severe Thunderstorm Warning | CTP | Snyder | 38 min |
| Nov 16, 2:07 PM EST | Flash Flood Warning | CTP | Tioga | 3 hr |
| Nov 16, 2:23 PM EST | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 4 hr |
| Nov 16, 2:24 PM EST | Severe Thunderstorm Warning | CTP | York | 36 min |
| Nov 16, 2:42 PM EST | Flash Flood Warning | CTP | Montour, Northumberland | 3 hr |
| Nov 16, 2:48 PM EST | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
| Nov 16, 3:05 PM EST | Severe Thunderstorm Warning | CTP | Sullivan | 25 min |
| Nov 16, 3:14 PM EST | Severe Thunderstorm Warning | CTP | Lebanon | 31 min |
| Nov 16, 3:27 PM EST | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Nov 16, 3:35 PM EST | Flash Flood Warning | CTP | Columbia, Schuylkill | 3 hr |
| Nov 16, 3:45 PM EST | Flash Flood Warning | CTP | Cumberland | 3 hr |
| Nov 16, 3:51 PM EST | Severe Thunderstorm Warning | CTP | Schuylkill | 39 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.